# SDR SWAA2023062049556

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L BS 540 AT FWD CARGO COMPARTMENT 2023-330241<[01] EQUIPMENT P/N 45MG; S/N 130063701; DUE DATE 16-JUN-23 WAS USED;[02] REPAIR -7 STRINGER SECTION (1EA) MATERIAL P/N 7075-T0/0.036?; HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T6; IAW BAC5602 TABLE IV PAGE 22 AND TABLE X PAGE 33. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[03] CORRECTED CORRECTIVE ACTIONS STEP 2:  TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24;[04] TOOL USED ET EQUIPMENT: P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE DATE: 30-AUG-23;[05] PERFORMED REPAIR STRINGER 25L LOC STRINGER 25L BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-3R-1 REPAIR 1 PARAGRAPH 4.K AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW;[06] CORRECTED STEP 5. PERFORMED REPAIR STRINGER 25L LOC STRINGER 25L BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.K AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[07] PERFORMED REPAIR STRINGER 25L LOC STRINGER 25L BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.K AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW RII
